# SDR F3LA2022120900160

- Difficulty date: November 28, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N317FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07835
- Aircraft time: 16,678 hours, 7,309 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D29020831000000
- Condition: Broken
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD YELLOW LOW LEVEL LOST ALL PRESSURE (ZERO) PUMP WAS RUNNING WHEN IT WENT TO ZERO.  FOUND LEAK ON HYDRAULIC PIPE IN PRESSURE, SUCTION CASE DRAIN, RETURN PIPING OF THE YELLOW HYDRAULIC SYSTEM IN NR 2 ENGINE PYLON.  REMOVED AND REPLACED HYDRAULIC PIPE IN NR 2 ENGINE PYLON OF AMM 29-13-49-000/400-812-A SUBTASK 29-13-49-020-131-A AND SUBTASK 29-13-49-420-123-A. LEAK CHECK GOOD. T.W., STS-1038 DD 03-MAR-23.
